# SDR CALA2017122504597

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 64,284 hours, 13,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DEEP CYCLE TEST FOUND THE R2, L3, AND R4 DOOR  BATTERY PACKS CAPACITY LOW.  THE EMERGENCY BATTERY PACKS AND POWER SUPPLIES REPLACED.  CARRIED OUT INSTALLATION TEST FOUND NORMAL IAW AMM 33-51-06-960-802, REV 81 AND AMM 33-51-06-960-803, REV 81.
